# SDR SWAA2016070853623

- Difficulty date: May 19, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 60,903 hours, 47,888 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591130A
- Part serial: HDH1840
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON DELAMINATED AT BOTTOM SIDE T/E FROM NR 3 HINGE.  R & R AILERON IAW SRM.
